# SDR CHQA20130926348

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 30,026 hours, 24,851 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,186 hours, 20,418 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THERE WAS AN ELECTRICAL BURNING ODOR IN THE COCKPIT BEHIND THE CAPTAIN'S SEAT.  MX INSPECTED THE ELECTRICAL DISTRIBUTION BOXES AND FOUND SIGNS OF BURNING.  AN ELECTRICAL LOAD TEST WAS PERFORMED AND REVEALED NO DEFECTS.  OPS CHECKS OF THE ACFT ELECTRICAL SYS WERE GOOD WITH NO DEFECTS NOTED.
